×

zbMATH — the first resource for mathematics

The characterization of finite groups whose Sylow 2-subgroups are of type \(L_3(q)\), \(q\) even. (English) Zbl 0262.20016

MSC:
20D05 Finite simple groups and their classification
20G40 Linear algebraic groups over finite fields
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20D20 Sylow subgroups, Sylow properties, \(\pi\)-groups, \(\pi\)-structure
20G05 Representation theory for linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Collins, M.J, The characterization of the Suzuki groups by their Sylow 2-subgroups, Math. Z., 123, 32-48, (1971) · Zbl 0212.36105
[2] Collins, M.J, The characterization of the unitary groups U3(2n) by their Sylow 2-subgroups, Bull. London math. soc., 4, 49-53, (1972)
[3] Curtis, C.W; Reiner, I, Representation theory of finite groups and associative algebras, (1962), Interscience New York · Zbl 0131.25601
[4] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
[5] Gorenstein, D; Harada, K, A characterization of Janko’s two new simple groups, J. fac. sci. univ. Tokyo, 16, 331-406, (1970), (1) · Zbl 0223.20011
[6] Gorenstein, D; Walter, J.H, Centralizers of involutions in balanced groups, J. algebra, 20, 284-319, (1972) · Zbl 0246.20012
[7] \scR. L. Griess, A characterisation of U3(2n) by its Sylow 2-subgroup, to appear.
[8] Schur, I, Untersuchungen über die darstellung der endlichen gruppen durch gebrochene lineare substitutionen, J. math., 132, 85-137, (1907) · JFM 38.0174.02
[9] Steinberg, R, Automorphisms of finite linear groups, Canad. J. math., 12, 606-615, (1960) · Zbl 0097.01703
[10] Stewart, W.B; Phil, D, ()
[11] Suzuki, M, Finite groups in which the centralizer of any element of order 2 is 2-closed, Ann. math., 82, 191-212, (1965) · Zbl 0132.01704
[12] Syskin, S.A, Finite groups with soluble centralizers of involutions (Russian), Algebra and logic, 10, 329-346, (1971)
[13] Walter, J.H, The characterization of finite groups with abelian Sylow 2-subgroups, Ann. math., 89, 405-514, (1969) · Zbl 0184.04605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.